The Jacobson radical of the group ring of a generalised free product

Jordan, Camilla (1975). The Jacobson radical of the group ring of a generalised free product. Journal of the London Mathematical Society, 2(11) pp. 369–376.

DOI: https://doi.org/10.1112/jlms/s2-11.3.369

Abstract

A well known problem in group rings asks whether the Jacobson radical is always a nil ideal [9; Problem 15, page 132]. This has been answered in the affirmative for a number of special cases where either the ring or the group is restricted; see, for example, [3], [10]. In particular Formanek has recently shown that group rings of free products are primitive [1]. In this paper we consider the case where the group is a free product with amalgamation. We obtain two main results.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions

Export

About